PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Structural Parameter Estimation Using Generalized Estimating Equations for Regression Credibility Models
Author(s): LO, Chi Ho , FUNG, Wing Kam , ZHU, Zhong Yi
Journal: ASTIN Bulletin
Volume: 37    Issue: 2   Date: 2007   
Pages: 323-343
DOI: 10.2143/AST.37.2.2024070

Abstract :
A generalized estimating equations (GEE) approach is developed to estimate structural parameters of a regression credibility model with independent or moving average errors. A comprehensive account is given to illustrate how GEE estimators are worked out within an extended Hachemeister (1975) framework. Evidenced by results of simulation studies, the proposed GEE estimators appear to outperform those given by Hachemeister, and have led to a remarkable improvement in accuracy of the credibility estimators so constructed.

54.227.157.163.